# SDR IXXA08SMN182S

- Difficulty date: April 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION FS 1694 LONGERON 27 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8100-9 DATED 05-09-08, AD 2007-02-02, SB DC8-53A080 DATED 06-22-04, DRAWING SR08530032, MESSAGE 1-819144906-11 DATED 05/07/08, 1-819144906-13 DATED 05-05-08, AND DRAWING ED-4754 DATED 05-10-08.
